HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

物理法則に基づく蝶モデルの飛行

Files in This Item:
K18_699700.pdf946.16 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/51256

Title: 物理法則に基づく蝶モデルの飛行
Authors: 大江, 亮介1 Browse this author
鈴木, 育男2 Browse this author →KAKEN DB
山本, 雅人3 Browse this author →KAKEN DB
古川, 正志4 Browse this author →KAKEN DB
Authors(alt): Ooe, Ryosuke1
Suzuki, Ikuo2
Yamamoto, Masahito3
Furukawa, Masashi4
Issue Date: 10-Sep-2010
Publisher: 精密工学会
Journal Title: 精密工学会秋季大会学術講演会講演論文集
Volume: 2010
Start Page: 699
End Page: 700
Type: article
URI: http://hdl.handle.net/2115/51256
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 山本 雅人

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University